MAUDE Adverse Event Report: BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 8.5MM; DENTAL IMPLANT

BIOMET 3I 3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 8.5MM; DENTAL IMPLANT
Catalog Number BOST485
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A1: patient identifier: unknown / not provided.A4: patient weight: unknown / not provided.B3: date of event: unknown / not provided.
 
Event or Problem Description
It was reported that the implant fractured and was removed.Tooth location 46.Procedure was completed.
 
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).Zimvie received one (1) bost485, (3i t3 non-platform switched tapered implant 4 x 8.5mm) for evaluation.Visual evaluation of the as returned device identified the implant with signs of use.Implant fracture identified at the collar.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Device history record (dhr) review was completed for the subject lot number 2020040101.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2020040101 for similar events and no other complaint was identified.Review completed utilizing keywords: fracture implant based on the investigation and risk management file review, the most likely root causes determined from the investigation are parafunctional habits/patient factors, or customer error.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
3I T3¿ NON-PLATFORM SWITCHED TAPERED IMPLANT 4 X 8.5MM
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
BIOMET 3I
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
carlos gordian-arroyo
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key20638956
Report Number0001038806-2024-02536
Device Sequence Number17984414
Product Code DZE
UDI-Device Identifier00844868028963
UDI-Public(01)00844868028963(17)250525(10)2020040101
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K122300
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2024
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup
Report Date (Section B) 03/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date05/25/2025
Device Catalogue NumberBOST485
Device Lot Number2020040101
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer10/18/2024
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date11/08/2024
Supplement Report FDA Received Date03/21/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured05/25/2020
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age61 YR
Patient SexFemale
Patient EthnicityNon Hispanic